# SDR FDEA2018102662991

- Difficulty date: October 16, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA71705
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STA 1841 FLOOR BOARD SUPPORT HAS CORROSION. INSTALLED NEW SUPPORT AGA7170-5 PER SRM 51-31-01 VOL. 2 AND DAC DWG AGA7170.
